# SDR RAIA960214

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

BMI - FLT 7325 - ON TAKEOFF AFTER THE POWER WAS SET ON RIGHT ENGINE 100 PERCENT, THE TORQUE DROPPED BELOW 40 PERCENT.  THE TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED RIGHT ENGINE FOR BLEED LEAKS.  NONE FOUND.  GROUND RAN AIRCRAFT, OPS CHECK GOOD.  ENGINE TT, 9,162.5 HOURS.  (X)
